GW invariants and invariant quotients

  • M. Halic

    Ruhr-Universität Bochum, Germany


Given a complex, projective variety and a connected, reductive group acting on it, we investigate the relationship between the Gromov-Witten invariants of the variety and those of its invariant quotient for the group action. Certain so-called Hamiltonian invariants naturally appear in the context.

Cite this article

M. Halic, GW invariants and invariant quotients. Comment. Math. Helv. 77 (2002), no. 1, pp. 145–191

DOI 10.1007/S00014-002-8335-1